# SDR SIMA20171004012

- Difficulty date: October 4, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR, FIVE EMERGENCY LIGHT EXTRUSIONS CRACKED.  R & R THE LIGHTS IAW AMM 33-50-12-04.
